A subspace of Spec(A) and its connexions with the maximal ring of quotients
Rendiconti del Seminario Matematico della Università di Padova, Volume 64  (1981), p. 93-107
@article{RSMUP_1981__64__93_0,
     author = {Artico, Giuliano and Marconi, Umberto and Moresco, Roberto},
     title = {A subspace of $Spec(A)$ and its connexions with the maximal ring of quotients},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {64},
     year = {1981},
     pages = {93-107},
     zbl = {0495.13003},
     mrnumber = {636629},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1981__64__93_0}
}
Artico, Giuliano; Marconi, Umberto; Moresco, Roberto. A subspace of $Spec(A)$ and its connexions with the maximal ring of quotients. Rendiconti del Seminario Matematico della Università di Padova, Volume 64 (1981) , pp. 93-107. http://www.numdam.org/item/RSMUP_1981__64__93_0/

[AM] G. Artico - U. Marconi, On the compactness of minimal spectrum, Rend. Sem. Mat. Univ. Padova, 56 (1977), pp. 79-84. | Numdam | MR 480463 | Zbl 0381.13003

[FGL] N.J. Fine - L. Gillman - J. Lambek, Rings of Quotients of Rings of Functions, Mc Gill University Press, Montreal, 1965. | MR 200747 | Zbl 0143.35704

[GJ] L. Gillman - M. Jerison, Rings of Continuons Functions, Van Nostrand, Princeton, 1960. | MR 116199 | Zbl 0093.30001

[G] F. Girolami - S. Guazzone, Spezzamenti e omomorfismi di Gelfand, Atti del Sem. Mat. e Fis. Univ. Modena, 23 (1974). | MR 424781 | Zbl 0389.13010

[HJ] M. Henriksen - M. Jerison, The space of minimal prime ideals of a commutative ring, Trans. Amer. Math. Soc., 115 (1965), pp. 110-130. | MR 194880 | Zbl 0147.29105

[H] M. Hochster, Prime ideal structure in commutative rings, Trans. Amer. Math. Soc., 142 (1969), pp. 43-60. | MR 251026 | Zbl 0184.29401

[M] G. Mason, z-ideals and prime ideals, J. Algebra, 26 (1973), pp. 280-297. | MR 321915 | Zbl 0262.13003

[Me] A.C. Mewborn, Some conditions on commutative semiprime rings, J. Algebra, 13 (1969), pp. 422-431. | MR 276209 | Zbl 0184.06603

[Q] Y. Quentel, Sur la compacité du spectre minimal d'un anneau, Bull. Soc. Math. France, 99 (1971), pp. 265-272. | Numdam | MR 289496 | Zbl 0215.36803

[W] R. Wiegand, Modules over universal regular rings, Pacific J. Math., 39 (1971), pp. 807-819. | MR 379472 | Zbl 0211.37002